# SDR 04238451

- Difficulty date: August 25, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N451FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3205
- Engine: Pwa PW306B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MESSAGE WITH VISIBLE SMOKE. REMOVED AND REPLACED 16VE PANEL IA 31-12-12 AND LT HX FAN IAW 21-51-23. OPS CHECK GOOD.
